# SDR UALA2013011400226

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,242 hours, 26,209 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 419
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL ACTIVATED DURING TAXI WITH NO OTHER INDICATIONS.    REPLACED M10427 CARD AND M1000 BELL-CHIME MODULE IAW AMM 26-10-01 PG 401 AND AMM 31-51-04 PAGE 401.  ALL TESTS PASSED.
